MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE

MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE
Model Number 6481779
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the compressor had an issue.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
This event occurred on the indian market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Provided in report: d4 serial # and h4 device manufacture date, correspond to device involved in the event, which is "compressor mini 230v¿.
 
Additional Manufacturer Narrative
On-site investigation was performed.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the thermoelectric cooler solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The compressor mini is equipped with a thermoelectric cooler.The thermoelectric cooler is a self-contained unit including a 12 v peltier device which has one cool side and one warm side.The compressed air is supplied to the cool side of the peltier device.When the temperature of the compressed air is lowered, moisture that remains in the air is partly transformed into water by condensation.This water is then collected in the water separator connected to the outlet of the thermoelectric cooler.Water in the air gas module may damage the air gas module.The cause of the issue was related to thermoelectric cooler.
 
Event or Problem Description
Manufacturer's ref #: (b)(4).

Brand Name
COMPRESSOR MINI 115V 60HZ
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key21976308
Report Number8010042-2025-0000732
Device Sequence Number9253132
Product Code BTI
UDI-Device Identifier07325710001653
UDI-Public07325710001653
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6481779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown